MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® CLOSED SYSTEM FOLEY CATHETER TRAY; BARDIA TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® CLOSED SYSTEM FOLEY CATHETER TRAY; BARDIA TRAY
Model Number 802016
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the lubricant was missing from the tray.
 
Additional Manufacturer Narrative
The reported event could not be confirmed.No sample was returned for evaluation.A potential failure mode could be " components / missing accessories".A potential root cause for this failure could be" incorrect operation".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "directions for use: visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.".
 
Event or Problem Description
It was reported that the lubricant was missing from the tray.

Brand Name
BARDIA® CLOSED SYSTEM FOLEY CATHETER TRAY
Common Device Name
BARDIA TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8607592
Report Number1018233-2019-02484
Device Sequence Number16609360
Product Code EZC
UDI-Device Identifier00801741019678
UDI-Public(01)00801741019678
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number802016
Device Catalogue Number802016
Device Lot NumberNGCT4406
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date05/14/2019
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1